Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Ultraseparating function spaces and operating functions for the real part of a function algebra


Author: Eggert Briem
Journal: Proc. Amer. Math. Soc. 111 (1991), 55-59
MSC: Primary 46J10
MathSciNet review: 1031448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how a local version of a result due to A. Bernard on ultraseparating Banach function spaces can be used to give a short proof of the theorem stating that only affine functions operate on the real part of a function algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1031448-7
PII: S 0002-9939(1991)1031448-7
Article copyright: © Copyright 1991 American Mathematical Society